Vol. 79, No. 1, 1978

Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Multipliers for |C,1| summability of Fourier series

Ghan Shyam Pandey

Vol. 79 (1978), No. 1, 177–182
Abstract

In the present paper we improve the conditions of all previously known theorems on the absolute (C,1) summability factors of Fourier series.

Mathematical Subject Classification 2000
Primary: 42A24
Milestones
Received: 16 January 1975
Revised: 3 April 1978
Published: 1 November 1978
Authors
Ghan Shyam Pandey